# SDR SWAA2022030225072

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RIGHT TRANSITION ANGLE STA 847 TO STA 867 HAS VARIOUS SIGNS OF CORROSION. (MARKED) / REMOVED AND REPLACED TRANSITION ANGLE FROM STA 847 TO STA 867 (MPN 146A8127Y10) I.A.W SRM 51-40-02. ALT P/N 146A8127-10. SHIELD IDENTIFICATION ALSO DETERMINED TO BE 0.050' 7075-76 PER SRM 53-60-15-0I-1 TABLE 4 ITEM 7.
